# SDR AALA201908169074

- Difficulty date: July 8, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON INTERCOSTAL FRAME 16 LH UPPER AND LOWER INBOARD HOLES AT LEVEL DOOR STOP FITTING 7 AT FWD GALLEY AREA (2 EA), (D:0.310"). REPLACED INTERCOSTAL FRAME 16 LH AT LEVEL OF DOOR STOP FITTING #7 IAW A321 SRM 51-72-11 AND DWG #D53112307308.
